# SDR EGRR119825

- Difficulty date: June 2, 2008
- Submitted: June 2, 2008
- Operation: Air carrier
- Aircraft: N252DV
- Make and model: Skrsky S92A
- Aircraft serial: 920009
- Aircraft time: 752 hours, 1,408 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Line
- Part number: 9231004050043
- Condition: Chafed
- Location: Extinguish Sys
- Part time: 752 hours
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE 250 HR AIRFRAME INSPECTION TECHNICAN FOUND NR 1 ENGINE FIRE BOTTLE DISCHARGE LINE P/N 92310-04050-043 CHAFED THE APU GENERATOR DUCT P/N 92550-04803-104.  REPOSITION APU GENERATOR DUCT ASSY AND REPLACED NR 1 FIRE BOTTLE DISCHARGE LIME WITH NEW.
